MathSciNet Relay Station
MathSciNet bibliographic data
MR2059734 65N30 (78M10)
Bramble, James H.; Pasciak, Joseph E. A new approximation technique for div-curl systems. Math. Comp. 73 (2004), no. 248, 1739–1762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement